# SDR VNAA2016091500017

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 30,650 hours, 30,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 69274
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,714 hours, 14,395 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY PACKS DEAD. MAINTENANCE INSPECTED, REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACKS AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
